Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

An estimate for the mean error probability of a Bayesian criterion for testing hypotheses in the problem of cryptanalysis of a combined gamma generator with nonuniform noise


Authors: A. M. Oleksiĭchuk and R. V. Proskurovs'kiĭ
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 167-174
MSC (2000): Primary 94A60; Secondary 94B70
Published electronically: August 4, 2009
MathSciNet review: 2446857
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A probability model for a combined gamma generator with nonuniform noise in a resynchronization mode is studied. We consider the problem of testing hypotheses about the distribution of a random binary vector $ X^{(0)}$ (the state of a combined gamma generator) by using a sampled binary sequence whose signs depend on $ X^{(0)}$ in a specified way and on certain other random parameters. We obtain a nonasymptotic upper bound for the mean error probability of a Bayesian criterion for testing the hypotheses mentioned above.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 94A60, 94B70

Retrieve articles in all journals with MSC (2000): 94A60, 94B70


Additional Information

A. M. Oleksiĭchuk
Affiliation: Institute of Special Communication and Protection of Information, National Technical University of Ukraine KPI, Moskovs’ka Street 45/1, Kyiv 01011, Ukraine
Email: alex-crypto@mail.ru

R. V. Proskurovs'kiĭ
Affiliation: Institute of Special Communication and Protection of Information, National Technical University of Ukraine KPI, Moskovs’ka Street 45/1, Kyiv 01011, Ukraine
Email: roman-crypto@mail.ru

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00770-4
PII: S 0094-9000(09)00770-4
Keywords: Statistical methods of cryptanalysis, test of hypotheses
Received by editor(s): December 4, 2006
Published electronically: August 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society